# SDR 2008UALA00657

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,515 hours, 35,469 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DETECTION SUPPRESSION PANEL FWD PIT FAIL LIGHTS ILLUMINATED.  MODULE INDICATING BOTH B AND ONE A LOOP INOPERATIVE.  REPLACED 1A AND 2B SMOKE DETECTORS.
